I have been prescribed Tramadol 50mg x 8 per day. Mostly helping with pain but I'm feeling very lifeless. I also take 1 x 20mg Citalopram and 2 x 50mg Trazadone daily.
Both the trazodone and citalopram will cause you to feel that way. Especially if you're taking the trazodone during the day. That many pain meds a day will definitely make anyone lifeless.Ask your doctor about taking the trazodone and citalopram at night if you're not already.
All 3 of these drugs can have a sedating side effect. Mixing them together would give you a high probability of it. The question is whether you can gradually become used to the meds to where the side effects are not a bother to you or not. Only you and time will be able to answer that. Changing dosage times could help. That's something you and your dr can work out. Or you may become used to them and not have to change anything. But I'd give it an adjustment period before making any decisions. Best of luck to you!
Hi, i also started taking Tramadol whilst taking 2 antidepressants, and had the same lifeless/lethargic feeling to start with. It took a while to get used to the Tramadol, but after some time i got past this side effect. If you haven't been taking it very long, give it a while longer to see if you can shake this feeling. It is a good analgesic, it certainly helped me for my back injury. Just make sure you stick to the prescribed dosage/don't increase the recommended daily amount. Hoping you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2011 • 2 answers
Posted 10 Dec 2011 • 5 answers
Posted 17 Mar 2014 • 4 answers
Posted 14 Feb 2015 • 1 answer
Posted 30 Oct 2015 • 1 answer